# SDR TAOA129610

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623112
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF R2 WINDOW CRACKED AND ARCED.  PERFORMED ABNORMAL PROCEDURE AND RETURNED FOR LANDING.  REPLACED R2 WINDOW PER MM 56-12-0.  REPLACE R2 WINDOW HEAT CONTROLLER PER MM CHAPTER 30-41-12.  (M)
